MathSciNet Relay Station
MathSciNet bibliographic data
MR2358606 15A69
Holtz, Olga; Sturmfels, Bernd Hyperdeterminantal relations among symmetric principal minors. J. Algebra 316 (2007), no. 2, 634–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement